| Model Number |
OSTEOTOME, STRAIGHT, 5.5 MM |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On the 23rd march 2023 it was advised via email that an ar-8650-09 (osteotome, straight, 5.5 mm) - (serial#(b)(6) osteotome from an ankle fusion set was deemed blunt by the surgeon.There was a case and patient involved.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged ar-8650-09 serial/batch number (b)(6) was received for investigation.Visual evaluation found that the instrument's tip has nicks.Damage and scratches were noted on the handle.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.